# SDR CALA2011102800694

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 42,602 hours, 13,797 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: RV7043068003
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AND THREE PAXS INCLUDING ONE PASS TRAVELING PILOT REPORTED A HOT SMELL LIKE SOMETHING BURNING JUST AFTER DOOR CLOSURE.  AFTER INTERVIEWING FLT CREW AND PAX, ISOLATED FAULT AREA BETWEE N 20B,C AND 21A,B,C.  FOUND SEB CABLE BETWEEN 20B AT J2 CONNECTION TO 21A AT J1 CONNECTION AT FAULT.  PERFORMED TASK 05-51-26-800- 801C1 STEPS A,B & E. REF L/P 8749518.
